# SDR SWAA2024010323500

- Difficulty date: November 20, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL #142YAC; WAVY SURFACE AND CRACKED EDGES.<[01] FABRICATED NEW AFT CARGO PANEL #142YAC PER REF AMM 25-52-01-201-801;[02] FINAL INSPECTION; VERIFIED STEP #1.
